Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 60, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 15, 2021, 7:38 PM CDT for 8 counties in Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2021, 7:38 PM CDT (00:38 UTC)
- Expired
- May 15, 2021, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Bailey County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 75 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 8:05 PM CDT | TSTM WND GST 60 | 7 Wnw Denver City, TX | WEST TEXAS MESONET REPORT |
| May 15, 8:25 PM CDT | HAIL 1 | Levelland, TX | REPORTED FROM SOUTH PLAINS COLLEGE |
| May 15, 8:30 PM CDT | HAIL 1.75 | Levelland, TX | TIME ESTIMATED FROM RADAR BASED OFF LATE PUBLIC REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2052 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
461
WUUS54 KLUB 160038
SVRLUB
TXC017-079-219-279-303-305-445-501-160130-
/O.NEW.KLUB.SV.W.0060.210516T0038Z-210516T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
738 PM CDT Sat May 15 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Southeastern Bailey County in northwestern Texas...
Southwestern Lubbock County in northwestern Texas...
Western Lynn County in northwestern Texas...
Eastern Cochran County in northwestern Texas...
Terry County in northwestern Texas...
Hockley County in northwestern Texas...
Yoakum County in northwestern Texas...
Southern Lamb County in northwestern Texas...
* Until 830 PM CDT.
* At 737 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Maple to near Denver City,
moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
Whiteface, Ropesville, Wellman and Opdyke West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0037Z 278DEG 32KT 3379 10286 3301 10284
HAIL...1.75IN
WIND...70MPH
$$
WCI/GLK3 follow-up statements
400
WWUS54 KLUB 160054
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
754 PM CDT Sat May 15 2021
TXC017-079-219-279-303-305-445-501-160130-
/O.CON.KLUB.SV.W.0060.000000T0000Z-210516T0130Z/
Bailey TX-Lubbock TX-Lynn TX-Cochran TX-Terry TX-Hockley TX-
Yoakum TX-Lamb TX-
754 PM CDT Sat May 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN BAILEY...SOUTHWESTERN LUBBOCK...WESTERN LYNN...
EASTERN COCHRAN...TERRY...HOCKLEY...YOAKUM AND SOUTHERN LAMB
COUNTIES...
At 753 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Morton to 8 miles southeast of
Lehman to near Plains to 6 miles west of Denver City, moving east at
30 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
Whiteface, Ropesville, Wellman and Opdyke West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0053Z 275DEG 26KT 3377 10268 3356 10266 3317 10279
3297 10295
HAIL...1.75IN
WIND...70MPH
$$
WCI/GLK532
WWUS54 KLUB 160107
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
807 PM CDT Sat May 15 2021
TXC017-079-219-279-303-305-445-501-160130-
/O.CON.KLUB.SV.W.0060.000000T0000Z-210516T0130Z/
Bailey TX-Lubbock TX-Lynn TX-Cochran TX-Terry TX-Hockley TX-
Yoakum TX-Lamb TX-
807 PM CDT Sat May 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN BAILEY...SOUTHWESTERN LUBBOCK...WESTERN LYNN...
EASTERN COCHRAN...TERRY...HOCKLEY...YOAKUM AND SOUTHERN LAMB
COUNTIES...
At 806 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Pep to 7 miles north of Sundown
to 6 miles east of Plains to 3 miles west of Denver City, moving east
at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
Whiteface, Ropesville, Wellman and Opdyke West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0106Z 267DEG 30KT 3376 10265 3355 10253 3319 10271
3297 10289
HAIL...1.00IN
WIND...70MPH
$$
WCI/GLK386
WWUS54 KLUB 160112
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
812 PM CDT Sat May 15 2021
TXC017-079-219-279-303-305-445-501-160130-
/O.CON.KLUB.SV.W.0060.000000T0000Z-210516T0130Z/
Bailey TX-Lubbock TX-Lynn TX-Cochran TX-Terry TX-Hockley TX-
Yoakum TX-Lamb TX-
812 PM CDT Sat May 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN BAILEY...SOUTHWESTERN LUBBOCK...WESTERN LYNN...
EASTERN COCHRAN...TERRY...HOCKLEY...YOAKUM AND SOUTHERN LAMB
COUNTIES...
At 811 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Pep to 5 miles north of Sundown
to 5 miles west of Tokio to Denver City, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...West Texas Mesonet. Winds gusted to 60 mph at the Plains
mesonet.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
Whiteface, Ropesville, Wellman and Opdyke West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
In addition to large hail, significant amounts of smaller hail is
likely near Whiteface and along Highway 114 towards Levelland.
Accumulating hail can cause damage to crops, trees, and vehicles.
&&
LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0111Z 278DEG 32KT 3375 10260 3354 10248 3318 10266
3296 10284
HAIL...1.00IN
WIND...70MPH
$$
SINCAVAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:33 PM CDT, 5 minutes earlier.
Area forecast discussion, May 15, 7:33 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 733 PM CDT Sat May 15 2021 .MESOSCALE UPDATE... A cluster of strong-to-severe thunderstorms entering the far western South Plains is beginning to congeal into a loosely- organized line as it gradually increases in forward-speed from slowly strengthening cold pools. Ahead of this convective cluster, backed surface flow at around 15-25 kt as per latest West Texas Mesonet data which extends through at least the lowest 1000 ft AGL sampled by SODAR in Lubbock, will result in gradual intensification of storms as the evolving MCS propagates eastward. The main convective hazard will transition into a wind-damage threat with the potential for 60-70 mph gusts as the line propagates across the South Plains and southwestern Texas Panhandle, reaching the I-27 and Highway 87 corridors in the next 90 to 120 minutes. Isolated large hail events around 1-2 inches in diameter will be possible as well. The slow movement of these meso-beta-elements at around 20 kt into a richly buoyant environment (i.e. 2,000 J/kg MLCAPE) amidst ~15 kt 850-300 mb mean winds will result in a localized flash flooding threat. Storms should begin to wane in intensity as they approach the edge of the Caprock escarpment near or after midnight as diabatic stabilization occurs and inflow-layer theta-e advection weakens. Sincavage && .PREV DISCUSSION... /issued 652 PM CDT Sat May 15 2021/ AVIATION... Thunderstorms were increasing along the Texas-New Mexico border and into the western South Plains, with storms starting to show more eastward push. Latest solutions support these storms further increasing in coverage early this evening while spreading east into both KLBB and KPVW sometime near or just after O2Z until close to 06Z. Moisture and instability levels remain elevated so isolated cores could contain very heavy rain and hail with localized poor visibilities. To the east, moist low level conditions remain and some solutions favor reforming a low cloud layer before arrival of shower or thunderstorm chances later tonight. We have indicated a return of an MVFR cloud layer at KCDS by mid evening, with rain and thunder arriving later tonight. An outflow boundary may also dip into the area from the Texas Panhandle early Sunday with potential for isolated showers or thunder favoring mainly north of KLBB but too sparse coverage at this point for inclusion in this forecast. Otherwise, lower atmosphere will remain cool and quite moist overnight after the convective overturning along with upsetting the large-scale low level south-southeast flow. But we will still indicate a likelihood for MVFR ceilings to return by daybreak Sunday. RMcQueen PREV DISCUSSION... /issued 231 PM CDT Sat May 15 2021/ SHORT TERM... Strong to severe thunderstorms are likely to develop late this afternoon along the dryline in far eastern New Mexico with storms spreading through the western and central Texas South Plains and Panhandle during the evening. Expendable convective energy levels appear to be around 1500 to 2000 Joules per Kilogram for areas on the Caprock, while bulk shear values will struggle to produce much more than 25 knots. In spite of very high Precipitable Water (PWAT) values for late May, around 1.00" to 1.30" on the Caprock, soundings appear will be dominated by inverted-V type, thus producing brief top-heavy storms and potential mainly for very strong to severe outflow wind gusts, perhaps as high as 70 mph. Environment may be able to fashion together enough brief mid level rotation for large hail as well from a few storms. And with the weak shear and high PWATs there still appears a threat for locally 3 inches or more of rainfall, though a more significant flood risk seems less without a well-defined surface boundary for storms to anchor onto. Areas off the Caprock have been under a variety of low and high clouds much of the day with a slowly passing lead upper impulse, and likely will see fairly quiet conditions into the evening though with a low risk still for showers or thunder. Late tonight, most storms will be shifting east through the eastern South Plains into the Rolling Plains and solutions favor general weakening of these storms during the night. But outflows from storms further north may yet help ignite more isolated storms early Sunday morning including areas back on the Caprock. Severe risk should be less, but not zero. Fairly widespread overturning of the atmosphere this evening and early Sunday will upset the low level southerly flow making low cloud extent uncertain and variable, though lower levels will remain quite moist so low clouds in some areas virtually certain. RMcQueen LONG TERM... A weak shortwave perturbation embedded within a low-amplitude ridge will rotate over the western High Plains region on Sunday as it ejects ahead of a mid/upper-level low centered over southern Nevada. At the surface, a lee cyclone should be located in the vicinity of the Texas Panhandle with an east-west oriented quasi-stationary front and dryline extending to its south across West Texas. The passage of the shortwave should deepen the cyclone to around 998 mb, causing surface winds to back in the moist sector as the dryline mixes east towards the I-27/Highway 87 corridors. Meanwhile, a reservoir of precipitable water (PWAT) content between 1.20-1.50" will have advected into the eastern two-thirds of the CWA by early Sunday afternoon, which exceeds the 99th percentile at the AMA and MAF upper air sites for 16/12Z and 17/00Z. The 12Z RAOBs this morning across southern and southwestern Texas (BRO, CRP, DRT, and MAF) sampled PWAT values between 1.00" and 1.70" that were advecting poleward, further supporting this prognostication. The isallobaric wind response from the pressure falls associated with the deepening cyclone will cause the quasi-stationary front to sag southward into the CWA towards the evening hours Sunday, increasing surface convergence along the immediate vicinity of the front and the dryline. While the weak, mid/upper-level ridge will keep the CWA strongly capped (CINH) through the early to mid- afternoon hours, intense, diabatic surface heating is expected with temperatures rising into the middle-upper 80s within a very moist and deep boundary-layer. As the shortwave trough rotates overhead, the combination of diabatic heating processes and mid-level cooling owing to an increase in magnitude of the mid/upper-level westerlies will contribute to sizable MLCAPE values approaching 2,500-3,000 J/kg. This should result in the erosion of strong CINH across some areas where surface convergence is greatest in vicinity of a dryline bulge and/or its potential intersection with residual outflow boundaries from the previous night's convection, with initiation of isolated (one or two), particularly intense supercells capable of producing significant (2"+ diameter) hail, damaging convective wind gusts up to 75 mph, and torrential rainfall due to substantial precipitation-loading. The vigor of deep- and cloud-layer shear is still expected to be modest, though not as weak as the previous day and will be offset by the large, vertical accelerations within wide updrafts. Near-storm hodograph augmentation will be possible as storms propagate off the dryline and begin to deviate, ingesting richly buoyant and unimpeded storm-relative inflow characterized by lower 100 mb mean mixing ratios around 13-14 g/kg within the backed low-level flow ahead of the dryline. As the low-level jet intensifies near sunset, the potential for tornadoes will exist as 0-1/3-km storm-relative helicity increases to around 200 J/kg and 400 J/kg, respectively, for right-moving supercells. However, this window will be short- lived as diabatic stabilization occurs towards midnight causing storms to dissipate as surface-based inflow parcels are undercut. The upper-level low is forecast to pivot over the Four Corners region on Monday, with another shortwave trough ejecting over the western and southern Great Plains region. The quasi-stationary front should remain positioned across the CWA with the surface cyclone located across the western South Plains/Texas Panhandle. Mass field response should be rather deep, with a plume of lower 30 mb mean dewpoints between 65-68 deg F along and east of the edge of the Caprock escarpment. Diabatic heating should quickly intensify as the airmass recovers from the possibility of overturning by southward surging convective outflows from a Mesoscale Convective System (MCS) to the north the previous night, with temperatures rising into the upper 80s by mid-afternoon. The airmass across the Rolling Plains is then forecast to become extremely unstable as MLCAPE values increase to 3,500+ J/kg amidst deep- and cloud-layer shear around ~50 kt and ~60 kt, respectively, as a more-vigorous shortwave trough rotates overhead. The development of semi-discrete to discrete supercells, potentially capable of producing significant-severe hazards, will be possible initially across the northeastern Rolling Plains as the quasi-stationary front drifts northward towards I-40 and the dryline rapidly mixes eastward. There exists some uncertainty in regards to the convective morphology on Monday afternoon and evening, especially with the potential magnitude of outflows given the LCLs early on in the convective stage. Any supercells that form will eventually grow upscale into a linear MCS as a 250 mb and 500 mb jet streak near 50-60 kt noses into the southern Great Plains as deep-layer shear vectors become unidirectionally oriented. As large-scale forcing for ascent increases with the approaching mid/upper-level low, additional convective development is forecast overnight Monday into Tuesday, potentially in the form of a broken squall line. A wind-damage and flash flooding threat will increase accordingly due to the development of strong convective cold pools and enlarged 850 mb moisture transport vectors, surmounted by largely difluent flow aloft and upshear propagation vectors favorable for back-building as movement of these meso-beta-elements is forecast to be slow at this time. Regardless of how dry it has been, upper echelon convective rain rates can still result in flash flooding even in the driest of areas. Please stay tuned to the subsequent forecast packages as exact details become more clear over the next two days. The core of the upper-level low is forecast move over the CWA by mid-week, shifting the majority of convective potential along and east of the 100th meridian, resulting in the possibility of a brief lull in this active stretch of weather on Wednesday. Another amplifying mid/upper-level low is forecast to dig into the Sierra Nevada Mountain region late in the week, with several series of shortwave troughs ejecting out ahead of it resulting in renewed chances for severe thunderstorms next weekend. Sincavage && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 09
Hazardous weather outlook, May 15, 2:19 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 219 PM CDT Sat May 15 2021 TXZ021>044-161930- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 219 PM CDT Sat May 15 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to develop across eastern New Mexico and the western South Plains and the southwest Texas Panhandle this afternoon, then increase in coverage as they spread eastward across the Caprock and into the Rolling Plains during the evening hours. The most intense activity will be capable of generating hail as large as golf balls, wind gusts to 70 mph and torrential rainfall and flash flooding with rain totals locally in excess of 3 inches. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated severe thunderstorms are expected along and east of a dryline Sunday afternoon and evening, with the best chances being along and east of the Interstate 27 and Highway 87 Corridor. Storms that do form may be particularly intense, capable of producing very large hail greater than two inches in diameter, damaging wind gusts up to 75 mph, and torrential rainfall. A tornado risk may develop late tomorrow evening as well, though the potential is low. Additional rounds of strong to severe thunderstorms will be possible through much of next week, with significant severe weather possible Monday afternoon and evening, favoring the southeast Texas Panhandle and Rolling Plains. The risk for severe weather and flash flooding will expand to include much of the South Plains late Monday night into Tuesday as an upper level storm system approaches the region. More opportunities for thunderstorms will exist the second half of the week. Some of these storms could be strong to severe and produce heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state, and CDC guidelines.
In the hours before
Local storm report, May 15, 6:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
654 PM CDT SAT MAY 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL MORTON 33.72N 102.76W
05/15/2021 E1.00 INCH COCHRAN TX CO-OP OBSERVER
&&
EVENT NUMBER LUB2100275
MCQUEENLocal storm report, May 15, 7:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
707 PM CDT SAT MAY 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FLOOD MORTON 33.72N 102.76W
05/15/2021 COCHRAN TX CO-OP OBSERVER
STREET FLOODING REPORTED.
&&
EVENT NUMBER LUB2100276
MCQUEENThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:04 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Yoakum | 56 min |
| May 15, 7:41 PM CDT | Flash Flood Warning | LUB | Cochran | 109 min |
| May 15, 8:24 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock, Lynn and 2 more | 66 min |
| May 15, 8:52 PM CDT | Areal Flood Advisory | LUB | Lubbock | 113 min |
| May 15, 9:06 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 24 min |
| May 15, 9:29 PM CDT | Special Weather Statement | LUB | Hale, Swisher | 61 min |
| May 15, 9:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Garza, Hale, Kent and 4 more | 17 min |
| May 15, 10:07 PM CDT | Special Weather Statement | LUB | Hale | 23 min |
| May 16, 4:55 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 65 min |
| May 16, 5:53 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall | 52 min |
| May 16, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 31 min |
| May 16, 6:43 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.